ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Janaki, TM and Rangarajan, Govindan (2003) Expression for a General Element of an SO(n) Matrix. In: International Journal of Mathematics and Mathematical Sciences, 2003 (49). pp. 3091-3099.

Janaki, TM and Rangarajan, Govindan and Habib, Salman and Ryne, Robert D (1999) Computation of the Lyapunov spectrum for continuous-time dynamical systems and discrete maps. In: Physical Review E, 60 (6). pp. 6614-6626.

Janaki, TM and Rangarajan, Govindan (1999) Dynamic moment invariants for nonlinear Hamiltonian systems. In: Physical Review E, 59 (4). pp. 4577-4583.

This list was generated on Fri Oct 18 14:53:33 2019 IST.